RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1964, Volume 158, Number 3, Pages 543–546 (Mi dan30130)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Geometry of the “manifold” of a probability distribution

N. N. Chentsov


Full text: PDF file (549 kB)

Bibliographic databases:
Presented: А. Н. Колмогоров
Received: 09.04.1964

Citation: N. N. Chentsov, “Geometry of the “manifold” of a probability distribution”, Dokl. Akad. Nauk SSSR, 158:3 (1964), 543–546

Citation in format AMSBIB
\Bibitem{Che64}
\by N.~N.~Chentsov
\paper Geometry of the ``manifold'' of a probability distribution
\jour Dokl. Akad. Nauk SSSR
\yr 1964
\vol 158
\issue 3
\pages 543--546
\mathnet{http://mi.mathnet.ru/dan30130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0169263}
\zmath{https://zbmath.org/?q=an:0129.10503}


Linking options:
  • http://mi.mathnet.ru/eng/dan30130
  • http://mi.mathnet.ru/eng/dan/v158/i3/p543

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Chentsov, “Invariantnye funktsii poter v zadachakh matematicheskoi statistiki”, UMN, 22:1(133) (1967), 178–180  mathnet  mathscinet
  • Number of views:
    This page:67
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019